Smoothness of generalized solutions of the third boundary-value problem for an elliptic differential-difference equation
Abstract
Unlike the case of elliptic differential equations, generalized solutions of elliptic differential-difference equations may be nonsmooth on an entire domain Q, only preserving smoothness on certain subdomains Qr⊂Q. The conditions are considered under which the generalized solutions of the third boundary-value problem remain smooth on the boundaries of the neighboring subdomains Qr.Downloads
Published
25.08.1993
Issue
Section
Research articles
How to Cite
Tsvetkov, E. L. “Smoothness of Generalized Solutions of the Third Boundary-Value Problem for an Elliptic Differential-Difference Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 8, Aug. 1993, pp. 1140–1150, https://umj.imath.kiev.ua/index.php/umj/article/view/5911.